I had my 8th round of MTX today. I am being treated for RA and Ankylosing Spondylitis. My face looks severely sunburned. I have not been in the sun since last weekend. My Rheumatologist is non responsive so asking him will be in vain.
ASTERKEN; YES THIS IS WHAT IT SAYS ABOUT THIS VITAMIN,(( Seek medical attention right away if any of these SEVERE side effects occur while taking multivitamin (the active ingredient contained in MTX Support)
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); feeling of swelling of the entire body; numbness or tingling of the skin))) YOU SHOULD STOP TAKING THIS UNTIL YOU TALK WITH YOUR DOCTOR OR A DOCTOR THAT WELL LISTEN. or if it is getting worse go to the E.R. ROOM.
remember all medications you may take you need to let your doctor and or Pharmacist know even if the are over the counter. But this is a drug interaction or reaction if you are still having it you must see a doctor ASAP and if you do go take all the medication you take with you so they know what could be giving you this rash. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2013 • 4 answers
Posted 29 Jan 2014 • 1 answer
Posted 11 Mar 2015 • 1 answer
Posted 14 Aug 2016 • 0 answers
Posted 19 Oct 2017 • 0 answers